# SDR FDEA2020060111094

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STATION 1681 HAS ONE NUTPLATE STRAP CORRODED AT APPROX RBL 45.  REMOVED CORRODED NUTPLATE STRAP IAW SRM 51-40-02.  FABRICATED AND INSTALLED NEW NUTPLATE STRAP IAW DWG NR 146N5300 REV E.
